TitleAdaptive Management in EBIPM
Publication TypeJournal Article
Year of Publication2012
AuthorsA. Leffler, J, Sheley, R
JournalRangelands
Volume34
Issue6
Pagination44 - 47
Date PublishedJan-12-2012
ISSN01900528
Keywordsadaptive management, invasive plant management
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0190052812500696http://api.elsevier.com/content/article/PII:S0190052812500696?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0190052812500696?httpAccept=text/plain
DOI10.2111/RANGELANDS-D-12-00053.1
Short TitleRangelands
Full Text